# SDR FQAR2013072902989

- Difficulty date: May 8, 2013
- Submitted: July 29, 2013
- Operation: General aviation
- Aircraft: N921PA
- Make and model: Piper PA-28-181
- Aircraft serial: 2843268
- Aircraft time: 13,314 hours
- Engine: Lyc O360A4M
- Engine time: 11,802 hours
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Lever
- Condition: Unknown
- Location: Carburetor
- Part time: 777 hours
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER INSPECTION OF THE THROTTLE LEVER ON THE CARBURETOR,  FOUND TO STICK INTERMITTENTLY.  NO EXTERNAL DAMAGE OR CONDITION WAS FOUND TO BE CAUSE OF THIS FAILURE.
